Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 9, 2016, 9:18 AM CST for 7 parishes in Louisiana; Union County, Arkansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 9:18 AM CST (15:18 UTC)
- Expired
- Mar 9, 2016, 1:15 PM CST
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Union County, AR, Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Union Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 143 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 12:20 PM CST | FLASH FLOOD | Monroe, LA | STREETS CLOSED... OLD STERLINGTON... WEST ELMWOOD... FINKS HIDEAWAY RD AT RAYMOND DR... HWY 134 AT HIDDEN OAKS... SWARTZ SCHOOL RD AT HWY 594... HWY 139 LOW LYING AREAS... ANGUS RD... MILLER ROAD... TANGLEWOOD AERA... LINCOLN HILLS BRIDGE... SYCAMORE LANE... P |
| Mar 9, 12:20 PM CST | FLASH FLOOD | West Monroe, LA | AVANT RD... MATT HAMMOND RD... LA WHY 3033 AT WAGON WHEEL... CAPLES RD... CADEVILLE CUT-OFF... OLD COLUMBIA AND ADJ ROADS... BAWCOMVILLE RESIDENTIAL STREETS... PHIPOT RD... NEW NATCHITOCHES RD... ELKINS RD... JONESBORO RD AT BAWCOMVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 182 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
324
WGUS54 KSHV 091518
FFWSHV
ARC139-LAC013-049-061-073-081-111-119-091915-
/O.NEW.KSHV.FF.W.0019.160309T1518Z-160309T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
SOUTHERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
EASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
NORTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 115 PM CST
* AT 916 AM CST...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN MOVING INTO THE WARNED AREA...WHICH HAS
ALREADY RECEIVED IN EXCESS OF EIGHT INCHES OF RAINFALL OVER THE
LAST 12 HOURS. FLASH FLOODING...IF NOT ALREADY ONGING...WILL BE
LIKELY OVER THE NEXT FEW HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...JONESBORO...
BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...FARMERVILLE...
RICHWOOD...STERLINGTON...RINGGOLD...CHOUDRANT...SIMSBORO...MARION...
MARTIN...CHATHAM...HODGE AND NORTH HODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
WHEN FACED WITH FLOODED ROADWAYS...REMEMBER...TURN AROUND DONT DROWN.
&&
LAT...LON 3240 9200 3229 9203 3228 9210 3226 9211
3228 9231 3215 9231 3215 9318 3213 9317
3206 9343 3243 9325 3248 9287 3301 9207
3273 9207 3269 9205 3271 9204 3271 9197
3266 9194 3266 9191 3260 9193 3253 9190
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 5:00 AM CST, 4 hours 18 minutes earlier.
Area forecast discussion, Mar 9, 5:00 AM CST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
500 AM CST WED MAR 9 2016
.AVIATION...
MORE OF THE SAME EXPECTED ACROSS OUR TERMINAL LOCATIONS THIS
MORNING. ACTIVITY CONTINUES TO BE WIDESPREAD ACRSOS THE ENTIRE
FOUR STATE REGION WITH LITTLE TO ANY END IN SIGHT. FOR THE MOST
PART...PREVAILED TSRA WITH 3-5SM VISIBILITY. CONTINUES THESE
TRENDS THROUGHOUT THE DAY WITH PERHAPS A LITLE IMPROVEMENT TO MFR
LATER TODAY.
RAIN AND THUNDERSTORMS WILL LIKELY HANG AROUND OVENRIGHT ANS WELL.
13
&&
.PREV DISCUSSION... /ISSUED 337 AM CST WED MAR 9 2016/
DISCUSSION...
MAJOR FLOODING FROM 5 TO NEAR 10 INCH RAINFALLS ACROSS MUCH OF THE
AREA...WITH HEAVY RAINFALL EVENT FAR FROM OVER. NAM PWS ARE
INDICATING SEASONAL RECORD VALUES THIS AFTN AND EVE RIGHT AT 2
INCHES...SUGGESTING THAT ADDITIONAL RAINFALL COULD POSSIBLY MATCH
OR EXCEED PREVIOUS RAINFALL TOTALS...WHICH IS A SCARY THOUGHT.
NEEDLESS TO SAY...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 4 PM
THURSDAY AFTN. HOWEVER...WITH CUTOFF UPPER LOW SLOWLY DRIFTING
OVER NORTHERN MEXICO AND WILL BECOME STNRY OVER SOUTH TX LATER
THIS WEEK...THINKING VERY LIKELY THAT FLASH FLOOD WATCH WILL BE
EXPANDED IN TIME FOR AT LEAST LA/AR PORTIONS OF THE REGION.
REGIONS OF INTENSE UPPER DIFFLUENCE WILL OCCUR ON THE NORTHEAST
SIDE OF THIS UPPER LOW. LOW LVL WIND SHEAR PICKS UP WITH LOW LVL
JET INCREASING SO SVR THREAT APPEARS EVERY BIT AS LIKELY AS
YESTERDAY...WITH SVRL SVR WARNINGS ISSUED IN ADDITION TO FLOODING.
SVR WX THREAT MAINLY ALONG AND SOUTH OF I-20. DEVELOPING SFC LOW
SE OF DFW METRO WILL ALSO REMAIN ANCHORED IN PLACE DUE TO
INFLUENCE OF UPPER LOW...CREATING A SHARP BOUNDARY JUST SOUTH OF
I-30 OVER NE TX. HOWEVER...THIS BOUNDARY WILL DO LITTLE TO INHIBIT
HEAVY RAIN DEVELOPMENT TO THE NORTH...ALTHOUGH SHOULD INHIBIT SVR
STORMS. SVR THREAT WILL DIMINISH WITH A DECREASE IN LOW LVL
SHEAR...ALTHOUGH SOME QUESTION ON WHETHER COOLING IN MID
LVLS...DESPITE DEEP SOUTH FLOW AROUND UPPER LOW...MAY ENHANCE
STORM BOUYANCY THURSDAY AFTN AND NIGHT. AT LEAST THE VERTICAL
MOISTURE PROFILE BECOMES MORE COMPLEX AFTER 12Z THURSDAY...MEANING
THAT POPS SHOULD FALL BELOW CATEGORICAL...AS DRY LVLS SET UP
SANDWICHED BETWEEN MOIST LAYERS. HOWEVER...DEEP SOUTHERLY FLOW
WILL CONTINUE THRU FRIDAY NIGHT...AND AS UPPER LOW FINALLY OPENS
UP SATURDAY...TRANSITION TO DEEP WESTERLY FLOW WILL CLEAR OUT
PESKY LOW. THAT SAID...ONE MORE SMALL AND FAST MOVG UPPER LOW
APPEARS TO SPIN UP IN ZONAL FLOW AND SWEEP OHVD LATE SAT INTO
SUNDAY. NOT SURE WHETHER ANY MOISTURE WILL BE LEFTOVER BY
THEN...BUT IF SO...DYNAMICS WILL SQUEEZE OUT ANOTHER QUICK ROUND
OF POSSIBLE ELEVATED CONVECTION BEFORE WE ARE BLESSED WITH AT
LEAST A COUPLE OF DAYS OF FAIR WX IN EARLY PART OF NEXT
WEEK./VII/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 66 77 63 / 100 100 80 60
MLU 76 68 77 65 / 90 90 90 80
DEQ 69 62 68 59 / 100 90 90 70
TXK 70 63 70 59 / 100 100 80 60
ELD 72 67 75 62 / 100 100 90 80
TYR 72 63 72 60 / 100 60 70 50
GGG 71 65 75 61 / 100 80 70 50
LFK 74 65 78 61 / 100 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
13Hazardous weather outlook, Mar 9, 5:39 AM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 539 AM CST WED MAR 9 2016 ARZ073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-101145- UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE- 539 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR MAJOR FLOODING WILL CONTINUE...AND LIKELY WILL INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS THAT ARE ALREADY EXPERIENCING FLOODING FROM 5 TO 10 INCHES OF RAINFALL THAT HAVE ALREADY OCCURRED. IN ADDITION TO THE FLOODING...A FEW OF THESE STORMS WILL ALSO LIKELY BECOME SEVERE...WITH STRONG TO POSSIBLY DAMAGING WIND GUSTS...AND EVEN ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED FOR MUCH OF TODAY AND TONIGHT...MAINLY TO ASSIST WITH STRANDED MOTORISTS IN FLOODED ROADWAYS...AND POSSIBLE HIGH WATER RESCUES. ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-136- 137-101145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- 539 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THE THREAT FOR FLOODING WILL INCREASE...AS WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO AREAS TODAY AND TONIGHT...THAT ARE ALREADY EXPERIENCING MINOR TO MODERATE FLOODING FROM 3 TO OVER 7 INCHES OF RAINFALL THAT HAVE ALREADY OCCURRED. STRONG GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. VII
In the hours before
Local storm report, Mar 9, 7:51 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
751 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HEAVY RAIN MONROE 32.51N 92.08W
03/09/2016 M8.53 INCH OUACHITA LA CO-OP OBSERVER
DELTA COMMUNITY COLLEGE IN MONROE REPORTS 8.53
INCHES...
&&
EVENT NUMBER SHV1600124
35Local storm report, Mar 9, 8:16 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 7 SE BOSSIER CITY 32.45N 93.58W
03/09/2016 M14.44 INCH BOSSIER LA CO-OP OBSERVER
CO-OP OBSERVER REPORTS 14.44 INCHES IN TAYLORTOWN...
&&
EVENT NUMBER SHV1600125
35Local storm report, Mar 9, 8:24 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM FLASH FLOOD SHREVEPORT 32.47N 93.80W
03/09/2016 CADDO LA PUBLIC
PUBLIC REPORTING OAK HILL CIRCLE AND GILBERT DRIVE
UNDER WATER OFF OF EAST 70TH...
&&
EVENT NUMBER SHV1600126
35Local storm report, Mar 9, 8:26 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
826 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HEAVY RAIN 4 NW NESBITT 32.63N 94.49W
03/09/2016 M7.87 INCH HARRISON TX BROADCAST MEDIA
MEDIA RELAYING REPORT OF 7.87 INCHES IN HARLETON...
&&
EVENT NUMBER SHV1600127
35Local storm report, Mar 9, 8:47 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 AM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM FLASH FLOOD 1 S WEST MONROE 32.51N 92.15W
03/09/2016 OUACHITA LA BROADCAST MEDIA
PARKWOOD TOWNHOUSES HAVE WATER ENTERING
BOTTOM FLOOR.
&&
MDLocal storm report, Mar 9, 9:00 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG 6 NE BROADDUS 31.37N 94.20W
03/09/2016 SAN AUGUSTINE TX 911 CALL CENTER
MULTIPLE TREES DOWN NEAR THE NORWOOD COMMUNITY
&&
EVENT NUMBER SHV1600128
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:36 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 16 hr |
| Mar 8, 6:57 PM CST | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 6 hr |
| Mar 8, 7:14 PM CST | Tornado Warning | SHV | Natchitoches, Red River, Sabine | 31 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | De Soto | 6 hr |
| Mar 8, 7:42 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster | 6 hr |
| Mar 8, 7:45 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 30 min |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 57 min |
| Mar 8, 8:04 PM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 6 hr |
| Mar 8, 8:15 PM CST | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 45 min |
| Mar 8, 8:54 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 66 min |
| Mar 8, 9:00 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Webster | 12 hr |
| Mar 8, 9:11 PM CST | Special Weather Statement | SHV | Lincoln | 49 min |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Webster | 17 days |
| Mar 8, 9:14 PM CST | River Flood Warning | SHV | Bienville, Bossier, Webster | 14 days |
| Mar 8, 9:19 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 41 min |
| Mar 8, 9:35 PM CST | Flash Flood Warning | SHV | Caldwell, Ouachita, Union | 6 hr |
| Mar 8, 9:39 PM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 18 days |
| Mar 8, 9:49 PM CST | River Flood Warning | SHV | Bienville, Bossier | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | De Soto | 19 days |
| Mar 8, 10:22 PM CST | Special Weather Statement | SHV | Bienville | 53 min |
| Mar 8, 10:29 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Red River, Webster | 61 min |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Caddo, De Soto | 34 hr |
| Mar 8, 11:10 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Jackson, Lincoln | 19 min |
| Mar 9, 1:44 AM CST | Flash Flood Warning | SHV | Bienville, Red River, Webster | 8 hr |
| Mar 9, 3:28 AM CST | Areal Flood Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 3 hr |
| Mar 9, 4:58 AM CST | Flash Flood Warning | SHV | Caddo | 5 hr |
| Mar 9, 7:39 AM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 7 hr |
| Mar 9, 7:51 AM CST | River Flood Warning | SHV | Claiborne, Lincoln, Union | 5 days |
| Mar 9, 7:56 AM CST | River Flood Warning | SHV | Lincoln, Ouachita, Union | 8 days |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 4 hr |
| Mar 9, 9:20 AM CST | Special Weather Statement | SHV | Jackson, Lincoln, Union | 40 min |
| Mar 9, 10:06 AM CST | Special Weather Statement | SHV | Ouachita, Union | 39 min |
| Mar 9, 10:07 AM CST | Special Weather Statement | SHV | Ouachita, Union | 38 min |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Caddo | 19 days |
| Mar 9, 10:40 AM CST | Flash Flood Warning | SHV | Caldwell, Grant, Natchitoches, Red River, Sabine, Winn | 23 hr |
| Mar 9, 10:58 AM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 4 hr |
| Mar 9, 11:08 AM CST | River Flood Warning | SHV | Caddo, De Soto | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 16 days |
| Mar 9, 11:47 AM CST | River Flood Warning | SHV | Grant, Natchitoches, Red River | 19 days |
| Mar 9, 11:51 AM CST | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 13 days |
| Mar 9, 12:07 PM CST | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 23 hr |
| Mar 9, 1:15 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 23 hr |
| Mar 9, 2:30 PM CST | Flash Flood Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 23 hr |
| Mar 9, 2:30 PM CST | River Flood Warning | SHV | Caddo | 6 days |
| Mar 9, 2:48 PM CST | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 4 more | 12 hr |
| Mar 9, 2:52 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 21 hr |
| Mar 9, 2:53 PM CST | Special Weather Statement | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Winn | 52 min |
| Mar 9, 3:48 PM CST | Special Weather Statement | SHV | Jackson | 57 min |
| Mar 8, 10:38 PM CST | Severe Thunderstorm Warning | SHV | Columbia, Nevada, Union | 40 min |
| Mar 8, 11:16 PM CST | Flash Flood Warning | SHV | Columbia, Union | 11 hr |
| Mar 9, 10:13 AM CST | Flash Flood Warning | SHV | Columbia, Union | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.